# SDR DALA13002753272

- Difficulty date: January 18, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 33,955 hours, 15,276 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CENTER FITTING BETWEEN FR 16 TO FR 20 AND STR 23R FWD PAX CABIN SSI 531189, L=0.594",W=0.450" =0.004".  REPLACED CENTER FITTING LOCATED BETWEEN FR 16 TO FR 20 AND STR 23R FWD PAX CABIN IAW SRM 51-72-11. JOB COMPLETED.
